Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SVS LLC PREMIERPRO; PATIENT EXAMINATION GLOVE, SPECIALTY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SVS LLC PREMIERPRO; PATIENT EXAMINATION GLOVE, SPECIALTY
Model Number
5042
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Registered nurse (rn) went to grab chemo gloves out of box and glove ripped.
New Search
Submit an Adverse Event Report
Brand Name
PREMIERPRO
Common Device Name
PATIENT EXAMINATION GLOVE, SPECIALTY
Manufacturer
(Section D)
SVS LLC
13034 ballantyne corporate pl
charlotte NC 28277
MDR Report Key
20683030
Report Number
20683030
Device Sequence Number
12571366
Product Code
LZC
UDI-Device Identifier
00818566011985
UDI-Public
(01)00818566011985
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/22/2024
Report Date
(Section F)
10/22/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
5042
Device Catalogue Number
5042
Device Lot Number
CFM12-14
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
11/14/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
10/22/2024